# SDR DALA2023051003708

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 13,202 hours, 1,746 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3570, LHW DROOPNOSE L/E SKIN FOUND WITH THE FOLLOWING DAMAGES BETWEEN ARM- RIB #3 & INTERMEDIATE RIB #2C .1.01 DENT DAMAGE & 2.02 DENT/SCRATCH DAMAGES. CORRECTIVE ACTION: PERMANENT FLUSH-DOUBLER REPAIR WAS PERFORMED AS PER ASR A350-A- 57-44-63-00001-664A-A REV#60, UNDER REPAIR TYPE #3 (FIGURE #5) FOR REPAIR ABOVE HINGE ARM RIB3. REPAIR AS PERFORMED IS DETERMINED AS UNDER "CATEGORY 'A'" FOR FULL PROGRESSIVE-WORK DATA, TO REFER TO ATTACHED NRC CONTINUATION FORM [SIMILARLY PLEASE REFER TO ATTACHED SIAEC SWJC DOCUMENT NUMBER MST004/MAY/ 23J. (LP 2760210)
